A ruin model with dependence between claim sizes and claim intervals

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)245-254
JournalInsurance / Mathematics & economics
Volume35
Issue number2
Publication statusPublished - 2004

Cite this

A ruin model with dependence between claim sizes and claim intervals. / Albrecher, Hansjörg; Boxma, O.

In: Insurance / Mathematics & economics, Vol. 35, No. 2, 2004, p. 245-254.

Research output: Contribution to journalArticleResearchpeer-review

@article{768383a7459444d7a6b71fac81ca1f8b,
title = "A ruin model with dependence between claim sizes and claim intervals",
author = "Hansj{\"o}rg Albrecher and O. Boxma",
year = "2004",
language = "English",
volume = "35",
pages = "245--254",
journal = "Insurance / Mathematics & economics",
issn = "0167-6687",
publisher = "Elsevier B.V.",
number = "2",

}

TY - JOUR

T1 - A ruin model with dependence between claim sizes and claim intervals

AU - Albrecher, Hansjörg

AU - Boxma, O.

PY - 2004

Y1 - 2004

M3 - Article

VL - 35

SP - 245

EP - 254

JO - Insurance / Mathematics & economics

JF - Insurance / Mathematics & economics

SN - 0167-6687

IS - 2

ER -